Per citar aquest document:
Ergodic results for certain contractions on orlicz spaces with fixed points
Gallardo, Diego (Universidad de Málaga. Departamento de Matemáticas)

Data: 1989
Resum: Let (X, M,ų) be a σ-finite measure space, Lø - Lø (X, M, ų) an Orlicz space associated to an N-function ø and let T : Lø→Lø be a linear operator with a fixed point h ≠ 0 a. e . , such that [fórmula matemàtica inclosa a l’article] and it is either a II 1 -contraction in Lø ∩ L1 or a II II∞ . -contraction in Lø ∩ L∞ The main result of this paper is that for a wide class of N functions ø 0, the ergodic maximal operator associated to T is bounded in L ø. Moreover, for every f € L ø we have the almost everywhere convergence and the norm convergente of certain weighted averages which include the Césàro averages.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 33 n. 1 (1989) p. 3-15, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_33189_01

13 p, 354.6 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-04-23, darrera modificació el 2016-06-22

   Favorit i Compartir